Ask Health Experts and Get Answers to Your Health Question ASAP
thanks for Using just answer
please get me some info.
1)how they looks like-small /tiny/ rough surface in multiple quantity?
2)any other symptoms?
3)how long you are having these
4)do you have any other medical symptoms?
5)are you an any kind of medication presently?
6)do you smoke ?
i hope i will be able to help you after these
thanks for input
sorry for delay in reply
well this happen mostly due to Vitamine deficency or hyperacidity in stomach /prolonged antibiotic treatment
smoking can be a cause too
most of the cases its due to vitamine deficiency specially B-12 and zinc deficiency .
well to prevent these you can take Vitamine B -12 supplement, or multivitamines which cantains Zinc.
try to take food ,rich in Vitamines and miniral and iron-like beans/leafy vegitable/ yogurt/cheese/eggs
if you feel no relief in couple of days then you might need to take steroid mouth rinse solution to relief the symptoms
please consult your doctor if they wont go in a week
i hope this will help
please Ask if you need more clarification
ACCEPT,if you feel it was satisfactory